# SDR SWAA2020051829290

- Difficulty date: January 26, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 221EF UPPER SURFACE HAS PULLED FIBERS. / REPAIRED PASSENGER CABIN FLOOR BOARD 221EF UPPER SURFACE PULLED FIBERS IAW B737 SRM 53-00-50-2R-1 REV 68 AND B737 SRM 53-00-50-2R-0 REV 68. ' 'A99640 A36551
